# SDR SRAA99519

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

MIA - ON DESCENT, NR 2 ENGINE STALLED, AT IDLE THRUST EGT INCREASED TO 715, SHUT DOWN ENGINE AND RE-LIGHT NORMALLY INTO MIA.  UNABLE TO DETERMINE CAUSE, REPLACED NR 2 ENGINE AND PERFORMED ENGINE RUN UP, OPS CHECKED AND LEAK CHECKED GOOD.  (M)
